Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 12, 2015, 4:24 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 4:24 PM MDT (22:24 UTC)
- Expired
- Jul 12, 2015, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 66 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2400 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
363
WGUS54 KEPZ 122224
FFWEPZ
NMC051-130130-
/O.NEW.KEPZ.FF.W.0023.150712T2224Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
424 PM MDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 423 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SIERRA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3346 10664 3321 10663 3321 10689 3348 10691
3347 10664
$$2 follow-up statements
992
WGUS74 KEPZ 122305
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
505 PM MDT SUN JUL 12 2015
NMC051-130130-
/O.CON.KEPZ.FF.W.0023.000000T0000Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
505 PM MDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEASTERN SIERRA COUNTY...
AT 503 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES THAT ANYWHERE
FROM TWO AND A HALF TO THREE AND A HALF INCHES OF RAIN HAVE ALREADY
FALLEN...WITH PERSISTENT STORMS WITH TORRENTIAL RAINFALL STILL
IMPACTING THE AREA. FLASH FLOODING IS IMMINENT OR ALREADY
OCCURRING.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SIERRA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3346 10672 3325 10670 3325 10689 3348 10691
3347 10673
$$464
WGUS74 KEPZ 130129
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
729 PM MDT SUN JUL 12 2015
NMC051-130138-
/O.EXP.KEPZ.FF.W.0023.000000T0000Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
729 PM MDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN SIERRA COUNTY WILL EXPIRE
AT 730 PM MDT...
THE HEAVY RAIN HAS ENDED...AND WHILE SOME LIGHT RAIN WILL CONTINUE
THROUGH 8 PM MDT...FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
LAT...LON 3346 10672 3325 10670 3325 10689 3348 10691
3347 10673
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:45 PM MDT, 39 minutes earlier.
Area forecast discussion, Jul 12, 3:45 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 345 PM MDT SUN JUL 12 2015 .SYNOPSIS... ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT...MOSTLY OVER THE MOUNTAINS AND FROM DEMING WEST. HIGH PRESSURE ALOFT WHICH HAS PRETTY MUCH SNUFFED OUT ANY CHANCE OF THUNDERSTORMS OVER THE LOWLANDS...WILL REMAIN OVER THE TEXAS PANHANDLE THROUGH MONDAY AND THEN TO FAR EAST TEXAS BY TUESDAY. THIS WILL ALLOW SCATTERED THUNDERSTORMS TO COVER MOST OF THE BORDERLAND. EXPECT MORE THUNDERSTORM COVERAGE ACROSS THE AREA TUESDAY THROUGH THURSDAY. ADEQUATE MOISTURE WILL EXIST FOR SOME FLOOD POTENTIAL. THE UPPER HIGH WILL BEGIN BUILDING BACK FROM EAST TEXAS TO THE BORDERLAND FRIDAY OVER THE WEEKEND. THIS WILL LIKELY LIMIT THUNDERSTORMS BACK TO THE MOUNTAINS AND NEAR THE ARIZONA BORDER. TEMPERATURES WILL WARM BACK UP ABOVE NORMAL FOR MUCH OF THIS WEEK. && .DISCUSSION... CONVECTION SO FAR IS OCCURRING ABOUT WHERE WE THOUGHT...OVER THE MOUNTAINS AND WEST OF THE DIVIDE...AS UPPER HIGH CENTERED OVER THE TEXAS PANHANDLE HAS SUPPRESSED ANY ACTION OVER THE EASTERN LOWLANDS. STRONG/SEVERE STORMS ON BOTH ENDS OF THE CWA BUT LITTLE IN BETWEEN DUE TO THE HIGH. HRRR SHOWS NICE OUTFLOW FROM ARIZONA MOVING EAST TO AT LEAST DEMING BY THIS EVENING. SEVERAL RUNS ON THIS FOR CONSISTENCY...THOUGH GUST SPEEDS HAVE DIMINISHED LAST RUN OR TWO. TPW PRODUCT SHOWS PW'S STILL AROUND 1.0-1.1 INCH ACROSS THE AREA SO SOME HEAVY RAINFALL AND LOCAL FLOODING WILL CONTINUE THROUGH THE EVENING HOURS. EXPECT MUCH THE SAME MONDAY AGAIN AS UPPER HIGH JUST BEGINS TO MOVE EAST. FOR MONDAY AIRMASS SHOWS GOOD INSTABILITY MOUNTAINS AND DEMING WEST...THOUGH PW'S OF 1+ INCH ONLY FROM DEMING WEST. BY TUESDAY UPPER HIGH IS OVER FAR EAST TEXAS AND SUBSIDENCE SUPPRESSION SHOULD EASE OVER THE EASTERN ZONES...POPS BACK IN ALL AREAS TUESDAY THROUGH FRIDAY...THOUGH MODELS SUGGESTING BY THURSDAY AND FRIDAY RIDGING DEVELOPING WESTWARD FROM CENTER MAY SUPPRESS STORMS AGAIN IN THE EAST. GFS SHOWING PW'S REMAINING AROUND 1 INCH...BUT SLOW STORM MOVEMENT SPEEDS COULD STILL LEAD TO LOCAL FLOOD POTENTIAL. FOR THE WEEKEND...REGIME OF MOUNTAIN AND FAR WEST THUNDERSTORMS AGAIN AS UPPER RIDGE LIKELY TOO MUCH FOR THE EAST. GFS LONG TERM SHOWS UPPER HIGH RE-CENTERING TO OUR WEST...WITH NORTHERLY FLOW BRINGING BACK DOOR FRONT AND INCREASED CHANCE OF THUNDERSTORMS ALL AREAS. ECMWF MORE INCLINED TO KEEP UPPER HIGH OVER TEXAS. WILL HAVE TO WATCH THIS PLAY OUT. && .AVIATION...VALID 13/00Z-14/00Z. HIGH PRESSURE BUILDING IN WILL LIMIT STORM DEVELOPMENT TO FAR NORTH AND WEST LOCATIONS EARLY IN THE PERIOD. IN GENERAL EXPECT VFR CONDITIONS WITH P6SM FEW-SCT080-100 SCT-BKN250 AND WINDS AOB 12 KTS. HOWEVER VRB15G30KT ISO-SCT -TSRA WILL BE POSSIBLE AT TCS AND DMN THRU 06Z WITH BRIEF EXCURSIONS INTO MVFR VISIBILITIES ASSOCIATED WITH HEAVIER PRECIP. .FIRE WEATHER... HIGH PRESSURE ALOFT OVER TEXAS WILL CONTINUE TO EXERT AN INFLUENCE ON THE REGION FOR SEVERAL DAYS TO COME. THIS WILL LIMIT MOST WETTING RAIN CHANCES TO AREAS WEST OF THE RIO GRANDE AND OVER THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS AS ISOLATED TO SCATTERED STORMS DEVELOP EACH AFTERNOON AND EVENING. AFTERNOON TEMPS WILL RUN A FEW DEGREES ABOVE NORMAL WITH MIN RH VALUES IN THE UPPER TEENS TO LOW 20 PERCENT RANGE FOR THE LOWLANDS AND AROUND 30 PERCENT FOR HIGHER TERRAIN FOR MUCH OF THE WEEK AHEAD. OUTSIDE OF THUNDERSTORMS...WINDS WILL REMAIN FAIRLY LIGHT BUT VENT RATES WILL STILL MANAGE TO REACH THE GOOD TO VERY GOOD CATEGORY FOR MOST OF THE REGION THANKS TO HIGHER MIXING HEIGHTS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 99 75 101 / 0 0 0 0 SIERRA BLANCA 68 97 69 101 / 0 0 0 0 LAS CRUCES 68 98 70 99 / 0 0 0 0 ALAMOGORDO 68 98 68 100 / 0 0 0 10 CLOUDCROFT 53 73 53 75 / 10 20 20 20 TRUTH OR CONSEQUENCES 68 95 69 97 / 20 10 10 20 SILVER CITY 63 90 64 91 / 30 30 30 30 DEMING 68 98 70 99 / 20 20 20 20 LORDSBURG 67 97 68 98 / 30 30 30 20 WEST EL PASO METRO 74 100 75 101 / 0 0 0 0 DELL CITY 69 99 70 102 / 0 0 0 0 FORT HANCOCK 73 99 73 102 / 0 0 0 0 LOMA LINDA 69 97 70 101 / 0 0 0 0 FABENS 72 100 73 101 / 0 0 0 0 SANTA TERESA 71 99 72 100 / 0 0 0 0 WHITE SANDS HQ 70 99 70 101 / 0 0 0 10 JORNADA RANGE 67 98 68 100 / 10 0 0 10 HATCH 67 98 68 100 / 10 10 10 20 COLUMBUS 69 98 70 99 / 10 20 20 0 OROGRANDE 71 98 71 101 / 0 0 0 0 MAYHILL 56 84 57 86 / 10 10 10 20 MESCALERO 55 85 55 87 / 10 20 20 20 TIMBERON 56 84 57 87 / 10 10 10 10 WINSTON 59 87 60 89 / 30 30 30 50 HILLSBORO 64 96 65 97 / 20 20 20 30 SPACEPORT 67 96 68 99 / 10 0 0 10 LAKE ROBERTS 58 88 59 89 / 30 40 40 40 HURLEY 64 93 65 94 / 20 40 40 30 CLIFF 62 95 63 94 / 30 40 40 30 MULE CREEK 60 97 62 96 / 40 30 30 30 FAYWOOD 64 94 65 96 / 20 30 30 30 ANIMAS 67 97 68 98 / 30 30 30 20 HACHITA 67 97 67 98 / 20 40 40 20 ANTELOPE WELLS 65 96 67 96 / 30 40 40 30 CLOVERDALE 65 95 66 95 / 30 30 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 17/27 HEFNER/LANEY
Hazardous weather outlook, Jul 12, 11:42 AM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1142 AM MDT SUN JUL 12 2015 NMZ401>408-414>416-131745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 1142 AM MDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS. MAIN THREATS WIND GUSTS OF 45 TO 60 MPH POSSIBLE...STRONGEST OVER THE BOOTHEEL. HEAVY RAINFALL AND LOCAL FLOODING POTENTIAL ALSO EXISTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE. AS MOISTURE SLIGHTLY DECREASES...FLOODING POTENTIAL WILL ALSO DECREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ409>413-417-TXZ418>424-131745- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1142 AM MDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS. MAIN THREATS ARE WIND GUSTS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOSTLY ISOLATED THUNDERSTORMS EACH DAY...PERHAPS INCREASING TO SCATTERED COVERAGE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
In the hours before
Special weather statement, Jul 12, 1:00 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
100 PM MDT SUN JUL 12 2015
NMZ415-416-122000-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-
100 PM MDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTERO COUNTY...
AT 1259 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF ELK
SILVER...OR 14 MILES EAST OF MESCALERO...MOVING NORTH AT 10 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
APACHE SUMMIT AND LAKE MESCALERO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3310 10542 3305 10560 3330 10573 3331 10569
3330 10547
TIME...MOT...LOC 1859Z 162DEG 7KT 3316 10553Special weather statement, Jul 12, 2:15 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 215 PM MDT SUN JUL 12 2015 NMZ406-122115- UPLANDS OF THE BOOTHEEL- 215 PM MDT SUN JUL 12 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIDALGO COUNTY... AT 215 PM MDT...A STRONG THUNDERSTORM WAS 4 MILES SOUTHWEST OF CLOVERDALE...OR 25 MILES WEST OF ANTELOPE WELLS. THE STORM WAS MOVING NORTHWEST AT 10 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLOVERDALE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3152 10905 3142 10890 3133 10886 3133 10905 TIME...MOT...LOC 2015Z 000DEG 0KT 3136 10897
Special weather statement, Jul 12, 3:29 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 329 PM MDT SUN JUL 12 2015 NMZ405-122230- LOWLANDS OF THE BOOTHEEL- 329 PM MDT SUN JUL 12 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIDALGO COUNTY... AT 328 PM MDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF ALAMO HUECO...OR 12 MILES NORTH OF ANTELOPE WELLS...MOVING NORTH AT 10 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMO HUECO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3142 10835 3140 10851 3165 10856 3167 10835 TIME...MOT...LOC 2128Z 170DEG 16KT 3153 10846
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:01 PM MDT | Special Weather Statement | EPZ | Grant | 59 min |
| Jul 12, 1:00 PM MDT | Special Weather Statement | EPZ | 60 min | |
| Jul 12, 1:06 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 29 min |
| Jul 12, 1:23 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Jul 12, 1:52 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Jul 12, 2:10 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Jul 12, 2:15 PM MDT | Special Weather Statement | EPZ | 60 min | |
| Jul 12, 2:21 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 54 min |
| Jul 12, 2:27 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 3 hr |
| Jul 12, 3:29 PM MDT | Special Weather Statement | EPZ | Hidalgo | 61 min |
| Jul 12, 3:33 PM MDT | Areal Flood Advisory | EPZ | Sierra | 117 min |
| Jul 12, 3:40 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 2 hr |
| Jul 12, 4:29 PM MDT | Special Weather Statement | EPZ | 61 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.